# SDR P5CA9600695

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Nr 4 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET AT NR 4 ENGINE NOSE COWL.  FABRICATED AND INSTALLED NEW BRACKET PER BAC SRM 51-10-01.
